Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Basic sequences in the space of measurable functions


Authors: Casper Goffman and Daniel Waterman
Journal: Proc. Amer. Math. Soc. 11 (1960), 211-213
MSC: Primary 46.00
MathSciNet review: 0112028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Talalyan, On the convergence almost everywhere of subsequences of partial sums of general orthogonal series, Akad. Nauk Armyan SSR. Izv. Fiz.-Mat. Estest. Tehn. Nauki vol. 10 (1957) pp. 17-34 (Russian, Armenian summary).
  • [2] N. Dunford and J. T. Schwartz, Linear operators I, New York, Interscience, 1958, p. 329.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0112028-4
PII: S 0002-9939(1960)0112028-4
Article copyright: © Copyright 1960 American Mathematical Society